advertisement
Question
Posted by: Judie | 2007/04/17

Glucophage

Please could you tell be what the side effects of Glucophage are in a pre-diabetic male aged 70.
Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Judie
loss of appetite, nausea and vomiting, low bloodsugar, metallic taste in the mouth, kidney problems if the patient has abnormal kidneyfunction in the first place.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement